National Taiwan Ocean University Institutional Repository:Item 987654321/46955
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27005/38806
Visitors : 2402593      Online Users : 65
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/46955

Title: Application of Polar Duality Theorem on the Great Circle Sailing
Authors: 張建仁;陳志立
Contributors: 國立臺灣海洋大學:系統工程暨造船學系
Keywords: 球面三角學;極對偶定理;大圈航法
Date: 2003
Issue Date: 2018-06-15T06:28:19Z
Publisher: 航運季刊
Relation: 12(4) pp.1-22
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/46955
Appears in Collections:[Department of Systems Engineering and Naval Architecture] Periodical Articles

Files in This Item:

There are no files associated with this item.



All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback